MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY
Model Number 3320
Medical Device Problem Codes Entrapment of Device (1212); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the burr was stuck on wire.The 15 mm long and 90% stenosed target lesion was located in the 3.00 mm moderately tortuous and severely calcified right coronary artery.A 330cm rotawire was selected for use.During the procedure, it was noted that the device tightened up and kinked.Also, the burr was stuck on wire and could not be withdrawn.The procedure was completed with another of the same device and the patient was stable post-procedure.
 
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).
 
Additional Manufacturer Narrative
Device evaluated by manufacturer.The complaint device was received for product analysis.A visual inspection of the device did not identify any damages or defects.The rotawire used in the procedure was returned and used for analysis.The returned wire was able to be removed with resistance, but was not able to be reinserted due to a kink in the rotawire.In order to determine the functionality of the returned burr catheter, a test rotawire was used during analysis.During analysis, the test rotawire was able to be fully inserted and removed with no resistance or issues.E1 - initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that the burr was stuck on wire.The 15 mm long and 90% stenosed target lesion was located in the 3.00 mm moderately tortuous and severely calcified right coronary artery.A 330cm rotawire and 1.50 mm rotalink burr was selected for use.During the procedure, it was noted that the device tightened up and kinked.Also, the burr was stuck on wire and could not be withdrawn.The procedure was completed with another of the same device and the patient was stable post-procedure.

Brand Name
ROTALINK BURR
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21548097
Report Number2124215-2025-11963
Device Sequence Number4420113
Product Code MCX
UDI-Device Identifier08714729185857
UDI-Public08714729185857
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2026
Device Model Number3320
Device Catalogue Number3320
Device Lot Number0033382156
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer09/19/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale
Patient Weight85 KG